# SDR AALA20090622TUL02

- Difficulty date: June 22, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5200 · Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP CRACKED.  REPLACED DOOR STOP IN ACCORDANCE WITH ESO 80174.
